Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Modular representations of metabelian groups


Author: B. G. Basmaji
Journal: Trans. Amer. Math. Soc. 169 (1972), 389-399
MSC: Primary 20C20
DOI: https://doi.org/10.1090/S0002-9947-1972-0310050-9
Addendum: Trans. Amer. Math. Soc. 180 (1973), 507-508.
MathSciNet review: 0310050
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The irreducible modular representations, the blocks, and the defect groups of finite metabelian groups are determined. Also the dimensions of the principal indecomposable modules are computed.


References [Enhancements On Off] (What's this?)

  • [1] B. G. Basmaji, Monomial representaions and metabelian groups, Nagoya Math. J. 35 (1969), 99-107. MR 39 #5709. MR 0244394 (39:5709)
  • [2] R. Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung. II, Math. Z. 72 (1959/60), 25-46. MR 21 #7258. MR 0108542 (21:7258)
  • [3] -, On blocks and sections in finite groups. I, Amer. J. Math. 89 (1967), 1115-1136. MR 36 #2716. MR 0219637 (36:2716)
  • [4] -, Some applications of the theory of blocks of characters of finite groups. IV, J. Algebra 17 (1971), 489-521. MR 0281806 (43:7520)
  • [5] A. H. Clifford, Representation induced in an invariant subgroup, Ann. of Math. (2) 38 (1937), 533-550. MR 1503352
  • [6] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Pure and Appl. Math., vol. XI, Interscience, New York, 1962. MR 26 #2519. MR 0144979 (26:2519)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C20

Retrieve articles in all journals with MSC: 20C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0310050-9
Keywords: Modular representations, blocks, defect groups, principal indecomposable modules, Brauer characters, decomposition matrices, Cartan matrices
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society